# SDR CALA2025081107583

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 74,666 hours, 32,413 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H321BHM1
- Condition: Faulted
- Location: Stdby Attitude
- Part time: 15,336 hours, 7,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STDBY ATTITUDE INDICATOR HAS FAILED REPLACED STANDBY ATTITUDE INDICATOR, OPS CHECK GOOD MM 34-22-24.APARTS USED:  31-4170-9-0001,QTY :1 ROTABLE PARTS CHG:TT # 1449521 SN OFF 2440 PN OFF 31-4170-9-0001 INDICATOR, STAN  OFF 31-4170-9-0001 2440 ON 31-4170-9-0001 3156
